| Model Number |
406103 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event of fluid leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported fluid leak could not be conclusively determined.
Event or Problem Description
During a right heart catheterization procedure, bleed back from the fast-cath introducer was noted after removal of the non-abbott (7f swan ganz) catheter.There were no adverse consequences to the patient.The sheath was discarded.
Additional Manufacturer Narrative
Investigation conclusions: 4315 - cause not established.